RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1893, Volume 17, Number 2, Pages 240–252 (Mi msb7265)  

Première section

On integers which are divisible by their number of divisors [Ueber die Zahlen, welche durch die Anzahl der Divisoren teilbar sind]

A. Minine


Full text: PDF file (583 kB)

Bibliographic databases:

Citation: A. Minine, “On integers which are divisible by their number of divisors [Ueber die Zahlen, welche durch die Anzahl der Divisoren teilbar sind]”, Mat. Sb., 17:2 (1893), 240–252

Citation in format AMSBIB
\Bibitem{Min93}
\by A.~Minine
\paper On integers which are divisible by their number of divisors [Ueber die Zahlen, welche durch die Anzahl der Divisoren teilbar sind]
\jour Mat. Sb.
\yr 1893
\vol 17
\issue 2
\pages 240--252
\mathnet{http://mi.mathnet.ru/msb7265}
\zmath{https://zbmath.org/?q=an:25.0277.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb7265
  • http://mi.mathnet.ru/eng/msb/v17/i2/p240

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:93
    Full text:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019